# SDR FDEA201209113286

- Difficulty date: September 11, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 86,727 hours, 32,332 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

LOST LEFT HYD QTY IN FLIGHT.  COMPLETED ALTERNATE GEAR EXTENSION AND ALTERNATE FLAPS EXTENSION.  R & R PRESSURE AND RETURN LINES ON LT MLG DOWNLOCK ACTUATOR IAW AMM 32-32-02-4 AND SMP.  SERVICED LT SYS HYD RESERVIOR IAW AMM 12-12-01-3.  CHECKED FILTER DPI'S.  FOUND NONE EXTENDED.  LEAK CHECKED GOOD.
